# SDR DHL2003802008

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Engine: Cfmint CFM562AFR
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E, O

## Discrepancy

LOSS OF OIL QUANTITY NR 3 ENGINE.  PERFORMED ABNORMAL PROCEDURE, RESULTED IN IN-FLIGHT ENGINE SHUTDOWN AT 0620Z.  OIL PRESS 6 PSI.  OIL QUANTITY -0-.  OIL TEMP 75 CELSIUS.  REMOVED STARTER ON NR 3 ENGINE.  FOUND SHAFT SHEARED AND DAMAGE TO TRANSFER GEARBOX (TGB).  REMOVED AND REPLACED TRANSFER GEARBOX (TGB) AND ACCESSORY GEARBOX (AGB) AND INSTALLED NEW STARTER ON NR 3 ENGINE IAW W/0 56-2C1-ER-050623V01 AND CFM56-2 M/M.  OPS AND LEAK CHECKED GOOD.
